MathSciNet Relay Station
MathSciNet bibliographic data
MR79232 (18,54a) 46.2X
Hunt, G. A. Semi-groups of measures on Lie groups. Trans. Amer. Math. Soc. 81 (1956), 264–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement